# SDR SWAA2020070697905

- Difficulty date: June 22, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 21,373 hours, 9,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING DEFLECTION CONTROL RIB AND SUPPORT BEAM ATTACHMENT HAVE WEAR.  REPAIRED LEFT HAND WING DEFLECTION CONTROL RIB AND SUPPORT BEAM IAW SRM 57-51-02-2R-4; SRM 57-51-02-2R-1; SRM 51-40-02-0G-0 AND SOPM 20-50-01.
